Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sanderella24

So frustrated. Tazorac and Makeup.

Recommended Posts

I have been using tazorac since nov. I'm past the IB. Yes my skin is fine during the week. I never wear make up till the weekends.... but when I do, like tonight. My face looks like an old woman. When does this stop? I don't want to have to battle this every time I go out. I'm so frustrated. Does the peeling from Taz ever stop? Better yet when can one stop the use of Tazorac. HELP

Link to comment
Share on other sites

I used Tazorac but had to quit because my skin was always so dry. Maybe you should talk to your dermatologist about trying something new?

Edited by singingfool
Link to comment
Share on other sites

Do you put the tazorac on everyday? Because if so this is wrong, you should wait a few days before using it again because it's EXTREME! I had to stop using it because my skin would flake it was so embarrassing. Everything hurt! However, I recommend a good moisturizer, if you're already using one it may not be strong enough. I recommend using CeraVe moisturizing lotion, it comes in a big tub and lasts forever!!

Link to comment
Share on other sites

My skin doesn't burn at all. and it looks awesome when i dont have make up on! I do put moisturizer on after my tazorac and it is cerave! So i don't know what to do man!

Link to comment
Share on other sites

Hmm, that's strange, maybe find a moisturizing foundation, like Revlon CS for Dry/Normal skin instead of Oily/Combo skin. It may help. Or maybe even mixing a foundation with your moisturizer, I know that works like a charm most of the time.

Link to comment
Share on other sites

Can birth controls cause your skin to act funky? LIke dry and flaky.... I don't know. It's really weird. My face doesn't burn or anything and it doesn't show flakey or peeling until I put make up on top.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×